×

zbMATH — the first resource for mathematics

On a certain relation for closure operations on a semigroup. (English) Zbl 0198.34304

PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] A. H. Clifford ana G. B. Preston: The algebraic theory of semigroups. Vol. I, Math. Surveys No. 7, Amer. Math. Soc, Providence, R. I., 1961. · Zbl 0111.03403
[2] S. Lajos: A note on completely regular semigroups. Acta Sci. Math. 28, (1967), 261 - 265. · Zbl 0157.04803
[3] S. Lajos: On Clifford semigroups. Symposium on semigroup theory and applications, Smolenice, June 17-22, 1968. · Zbl 0165.33503
[4] M. Sekanina: Системы топологий на данном множестве. Czechoslovak Math. J. 15 (90) (1965), 9-29. · Zbl 0199.02201
[5] E. Čech: Topologické prostory. Čas. pro pěst. mat. 67 (1938), D. 225 - 264.
[6] E. Čech: Topological spaces. Prague 1966. · Zbl 0141.39401
[7] Št. Schwarz: A theorem on normal semigroups. Czechoslovak Math. J. 10 (85) (I960), 197-200. · Zbl 0098.01704
[8] A. H. Clifford: Bands of semigroups. Proc. Amer. Math. Soc. 5, (1954), 499-504. · Zbl 0055.25001
[9] M. Petrich: Semigroups certain of whose subsemigroups have identities. Czechoslovak Math. J. 16 (91) (1966), 186-198. · Zbl 0143.03203
[10] Є. С Ляпин: Полугруппы. Москва 1960. · Zbl 1004.90500
[11] R. Šulka: On the nilpotency in semigroups. Mat. časopis Slovensk. Akad. Vied 18 (1968), 148-157. · Zbl 0159.02701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.